# SDR FDEA201011254487

- Difficulty date: November 25, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 19,769 hours, 10,540 cycles
- Engine: Ge CF680
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 489
- Condition: Dirty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK FOR "AVIONICS SMOKE" ECAM.  NO EMERGENCY DECLARED.  FOUND WATER IN AVIONICS SMOKE DETECTOR.  R & R AVIONICS SMOKE DETECTOR AS REQUIRED.  OPS CHECK GOOD REF MM 26-15-12-04-0.  PREMATURE REMOVAL/INSTALLATION.  NOTE: PREV WRITE UP AT GATE - WATER CLEANED FROM DETECTOR.
